# SDR AALA202403127329

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 74,236 hours, 28,630 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Mechanism
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LAVATORY (AIRCRAFT RIGHT) HARD TO OPEN AND CLOSE. PROBLEM WITH LOCKING MECHANISM. SECURED BUMPERS ON AFT RIGHT LAVATORY BI-FOLD DOOR.
